American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12Y05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF

[2] Christopher J. Hillar. Sums of squares over totally real fields are rational sums of squares. Proc. Amer. Math. Soc. 137 (2009) 921-930. MR 2457431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shuhong Gao. Elements of provable high orders in finite fields. Proc. Amer. Math. Soc. 127 (1999) 1615-1623. MR 1487368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lorenzo Robbiano and Moss Sweedler. Ideal and subalgebra coefficients. Proc. Amer. Math. Soc. 126 (1998) 2213-2219. MR 1443407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jie Tai Yu. A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms . Proc. Amer. Math. Soc. 123 (1995) 343-349. MR 1216829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1